Simple Groups of Infinite Matrices.
Mathematische Zeitschrift, Tome 58 (1953), pp. 1-3
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1953__58_169329,
author = {J.S. Clowes and K.A. Hirsch},
title = {Simple {Groups} of {Infinite} {Matrices.}},
journal = {Mathematische Zeitschrift},
pages = {1--3},
year = {1953},
volume = {58},
zbl = {0050.25401},
url = {http://geodesic.mathdoc.fr/item/MZ_1953__58_169329/}
}
J.S. Clowes; K.A. Hirsch. Simple Groups of Infinite Matrices.. Mathematische Zeitschrift, Tome 58 (1953), pp. 1-3. http://geodesic.mathdoc.fr/item/MZ_1953__58_169329/